# SDR TRAX200700814

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 12,691 hours, 10,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 8 DEGREES AFTER TAKEOFF.  COMPLIED WITH QRH LANDED FLAPS 8 DEGREES.   A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLTS 4438, 4797 CX.   FOUND BROKEN WIRE ICE81C22BLU PIN B AT 1J9CE...REPAIRED WIRING IAW CRJ WMM CHAPTER 20-11-00.  INSTALLED SKEW DETECTION UNIT..FLAP SYSTEM OPS CHECKED GOOD IAW CRJ AMM 27-51-00.  CHECKED GOOD.
